# SDR SWAA2024071512427

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 42,856 hours, 26,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE COVER FOR EXIT/SALIDA BROKEN OFF FROM ROW 11 ABC<[01] R&R OVER WING EXIT LIGHT COVER IAW AMM 33-51-01
